# SDR 97UAL900570

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9012U
- Make and model: Boeing 737222
- Aircraft serial: 19050
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

INGESTED BIRD INTO NUMBER ONE ENGINE ON TAKEOFF.  TAKEOFF ABORTED AT 110 KTS.  ALL ENGINE PARAMETERS NORMAL ON TAXI IN.  *S/D*  FAN BLADE DAMAGE REPAIRED.  BORESCOPED ENGINE, NO OUT OF LIMITS CONDITIONS FOUND.
